# SDR HEEA0012629

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct Assy
- Part number: 212061202009
- Condition: Defective
- Location: Lt Eng Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT ASSY DEFECTIVE REMOVED FOR EXCHANGE.
